# SDR FDEA200909093276

- Difficulty date: September 9, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B57839U2
- Condition: Corroded
- Location: Bs 334
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 334 LBL 20 FLOORBEAM CORRODED.   CABIN BS 334, LBL 20 FLOOR MOUNT FITTING REMOVED AND REPLACED IAW SRM 51-40-02 REV. 97.    THIS REPAIR IS CLASSIFIED AS MINOR GMM 6-2-100 CRITERIA.
